# SDR DXTA200702150

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 3,208 hours, 2,521 cycles
- Engine: Pwa PW535A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE TAXING AT SLOW SPEED BRAKE CHATTER ENCOUNTERED BOTH AUDIBLE AND FELT THRU BRAKE PEDALS.  UNABLE TO DETERMINE RT OR LT SIDE.  [SUP 05-03-07]  BLED BRAKE SYSTEM IAW CESSNA 560 MAINT. MAN. CHAP. 32-42, AIR FOUND IN SYS, NO OTHER DEFECTS NOTED.
